MathSciNet Relay Station
MathSciNet bibliographic data
MR1451877 47-02 (01A75 46-03)
Stone, Marshall Harvey Linear transformations in Hilbert space. Reprint of the 1932 original. American Mathematical Society Colloquium Publications, 15. American Mathematical Society, Providence, RI, 1990. viii+622 pp. ISBN: 0-8218-1015-4
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement